# SDR 2001B4106

- Difficulty date: April 2, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N50KA
- Make and model: Dhav DHC3
- Aircraft serial: 221
- Engine: Pwa PT6A135
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rivet
- Condition: Sheared
- Location: Elevator Tab
- Part time: 165 hours
- Component: Mass Balance Ar, Viking
- Component part number: VALTOC1136
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ALL RIVETS SECURING MASS BALANCE ARM (INSTALLED PER VIKING AIR LTD.  ANTIFLUTTER MOD KIT NO VALTOC1136 AND APPROVED PER STC ST01243NY) SHEARED RESULTING IN SEPARATION OF THE SERVO TAB ACTUATION WITH THE MOVEMENT OF THE ELEVATOR CONTROL.  PILOT FELT OSCILLATION IN ELEVATOR CONTROL DURING HIGH POWER SETTINGS DURING TAKEOFF AND CLIMB.  CAUSE MAY BE DUE TO HEAVY ARM ASSEMBLY ATTACHED WITH ALUMINUM RIVETS TO SERVO TAB END BLOCK AND VIBRATION BETWEEN TAB AND MASS BALANCE ARM ASSEMBLY.  TAB P/N: C3TE13-12  MASS BALANCE P/N:  VALTOC1136-12  TAB FILLER BLOCK P/N:  VALTOC1136-18.
